# SDR AWXA0000359

- Difficulty date: May 31, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 39,953 hours, 28,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN STA 294, LONG 10 CRACKED.  REMOVED DAMAGE IAW 737 SRM 51-40-3, FABRICATED REPLACEMENT FROM BAC 1498-137 2024T IAW 737 SRM 53-10-03 FIG 201 AND 2024-0 X .071 HEAT TREATED TO T 42, TREATED AND PRIMED IAW 737 SRM 53-00-03, INSTALLED PARTS IAW 737 SRM 51-70-11.
